# SDR HALA0700019

- Difficulty date: January 8, 2007
- Submitted: May 17, 2007
- Operation: Air carrier
- Aircraft: N590HA
- Make and model: Boeing 767-300
- Aircraft serial: 33467
- Aircraft time: 15,829 hours, 3,034 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Relay
- Condition: Shorted
- Location: Apu Starter
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, REPEAT WRITE UP APU FAULT EICAS MESSAGE AFTER ATTEMPTED START AFTER LANDING OIL QTY READ FULL ONLY GOT TO 30 PERCENT THEN SHUT DOWN AUTOMATICALLY.  OIL QTY READ .25, AT GATE READ .75.  STARTED APU START NORMAL OPERATED AIR PACKS ELECTRICS ALL NORMAL OIL QTY STAYS FULL.  APU CHECKED FOR OIL LEAKS, NONE NOTED 1/2 PINT OIL ADDED TO TOP OFF REF FIM 49 11 OO FIG 106 A.  REPLACED K 197 APU START RELAY DUE TO HISTORY.
